Joint pain -post IVIG and Hydrocorisone
AnonymousDecember 4, 2007 at 1:06 am
Anyone else suffer from joint pain that keeps you awake post IVIG infusion. It only seems bad if they give me hydrocotisone or predinsone to keep the headaches and fever away.
I am on the last IVIG product and now get 1/2 does every two week. Without the meds I get bad headaches and fevers that land me in bed for days.
I would love to hear your thoughts.
AnonymousDecember 4, 2007 at 8:47 am
Hi Rhonda, Have you/can you try tylenol and benadryl for pre meds before ivig instead of hydrocort or pred? Thats what others usually use as premeds. Crossing my fingers that you find something to help. Are you on neurontin or lyrica for nerve pain? Make sure you drink alot of filtered water before during and after your treatments. Take care.
AnonymousDecember 4, 2007 at 11:53 am
I just had my first round of IVIG the week before Thanksgiving and I also have wrist and ankle pain. I mentioned it to my boyfriend yesterday. It’s not horrible, just an ache and since I don’t want to take meds, I am not taking anything. I imagine it has something to do with the IVIG working. I will have SoluMedrol with my next round in a couple of weeks. Gabrielle
AnonymousJanuary 20, 2008 at 1:36 am
I have incredible joint pain which gets worse after an IV. I’ve been on pretty constant IVIG therapy for about 4 years and the problem is worsening with time. My doctor, after consulting with a pain specialist, believes this is a reaction to the IVIG caused by longterm use and he said it’s not uncommon. We are now trying to increase my intervals between treatments. The joint pain, especially in hips and knees, hasn’t gone away yet!
AnonymousJanuary 21, 2008 at 12:10 am
I am currently not on anything due to the fact that we thought that I was in remission or my CIDP has been arrested. But the joint pain has always been there and currently getting worse so i think that it is time to start IVIG again.I have no t been on anything for almost 8 months thought that was going to possibly be off the stuff for good but so much for that. I now have the muscle spasms joint pain in arms to toes and terrible bone pain. so good luck to all. but i do not think it is the IVIG that is causing the joint pains.
You must be logged in to reply to this topic.